MAUDE Adverse Event Report: CORDIS US. CORPORATION BRITE TIP; INTRODUCER, CATHETER

CORDIS US. CORPORATION BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401511M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 5f 11cm brite tip sheath snapped off inside the patient.There was no reported patient injury.The device was used in a femoral bypass graft procedure.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a 5f 11cm brite tip sheath snapped off inside the patient.There was no reported patient injury.The device was used in a femoral bypass graft procedure.A non-sterile ¿si brite tip f5 11cm¿ was received for analysis.Only the brite tip csi was returned for analysis.The unit was received with a separated cannula located approximately 7 cm from the brite tip.The separated piece was returned for analysis.Inner diameter (id) and outer diameter (od) measurements were taken near the damages and were found within specification.Sem analysis was not performed because the damages associated with the separation are visible with the magnification obtained with a vision system.The separated area was inspected with a vision system and both edges presented evidence of elongations, scratches, and plastic deformation.The reported ¿catheter sheath introducer (csi)~separated" was confirmed.The exact cause of the observed damages could not be conclusive determined during the analysis.However, the elongations, scratches, and plastic deformation found on the material are commonly associated with separations caused by material tensile overload.Therefore, it is assumed the device was induced to a tensile force that exceeded the material yield strength prior to the separation.Procedural/handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a dry, dark, cool place.Do not use if package is open or damaged.If increased resistance is felt upon insertion of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure, and withdraw the csi.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have however, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US. CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18721536
Report Number9616099-2024-00055
Device Sequence Number6276198
Product Code DYB
UDI-Device Identifier10705032000178
UDI-Public(01)10705032000178(17)251031(10)18160896
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number401511M
Device Lot Number18160896
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer02/28/2024
04/08/2024
08/15/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/22/2024
04/15/2024
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown